Quantcast

Living With Fibromyalgia - Online Support Group

Tramadol (Ultram) Side Effects

#1

I take the max dose of Tramadol daily. Sometimes, I feel the withdrawal symptoms even though I took it on time (watery eyes, sneezing, yawning, aches, shaking). Does this happen to anyone else?

Regards,

Sky

#2

Hi Skytone

I have been on Tramadol for a number of years at the maximum dosage and I've not had those side effects, however I don't normally have a problem with side effects with any med I've been on. I do remember having them with one of my meds. I was told to continue the med for at least a month unless the side effects got worse and by the 3rd week I was fine. You don't say how long you've been taking it. If you've been taking it a long time and the side effects are continuing I'd give your doctor a call and let them know. The symptoms you listed are common side effects for Tramadol.

I hope this helps.

Gentle Hugs

Dottie S.

#3

Oh sorry, I should have included this. I've been on this medication at this dosage for around 5 years. I've felt the withdrawal from Tramadol before. Sometimes, for whatever reason, it feels like I haven't taken it even though I know I have. It's weird, and I was just curious if anyone else had experienced this at all.

Regards,

Sky

#4

Hi Sky,

I haven’t experienced any of those symptoms, but I do not take it every day. I would talk to your doctor.

Take care.

#5

yes, ive started having this recently and just posted that I thought it may be supplements that I started taking. It's like I have not taken it. I wondered also as I had switched pharmacy that maybe it was different dose? I have never had this until past couple weeks and have been on tramadol for couple years now.

#6

I’ve been on tramadol for at least ten years because before I was diagnosed with Fibro, I had been diagnosed with severe degenerative disc disease. My s1,l4, l5 discs are bone on bone. Anyhow, I take tramadol only when I’m secretly in pain and I don’t have a daily dosage. I guess this has helped because I don’t have or think I haven’t experienced any side effects. I can go weeks without taking it or months. I just take Advil instead.

#7

I am on 200mg tramadol in the eve for Restless Legs. I started taking Melatonin to sleep and found it counter-acted my Tramadol. Had to take more Tramadol 1 hour after taking it. So it could be something else you are taking that is reacting with it.

#8

Tramadol is a pain medication and not for restless legs? What is it supposed to help with where that is concerned? I take 150-200 mgs of tramadol a day and have RLS. The only thing that’s helped my RLS is magnesium lotion. Try not taking the tramadol and melatonin so close together. You should take the melatonin within 30 minutes of bed… So maybe take the tramadol an hour before that.